# SDR 06FDEA1092

- Difficulty date: March 15, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75452
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR STRINGER (LONGERON 28) UNDER R3 DOOR SCUFF PLATE FOUND CORRODED.  REPAIR CARRIED OUT AT FUSELAGE RT EXTERIOR STRINGER (LONGERON 28) UNDER R3 DOOR SCUFF PLATE CORRODED AREA AS PER FEDEX EA NR 1-5310-95798, TITLE: "FUSELAGE MAIN FRAME  LONGERON S28 (RIGHT) AT STATION Y=1259 THROUGH Y=1265, CORROSION BLEND OUT".   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
